# SDR ASAA2013061295087

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,707 hours, 6,499 cycles
- System (JASC): 3160 · Central Display
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT ON ACARS MISSING.  SATCOM SHOWS LOGGED OFF ON TECH MENU.  ACFT GROUNDED. CONFIRMED FAULT.  NO SAT PROMPT ON CDU ON THE MENU PAGE. SATCOM DATA UNIT (M9242) SHOW NO LIGHTS ON LB1, LB2, SBD.  PULLED & RESET SATCOM C/B AT P18-2, GRID D14, 30 SECONDS LATER, SAT PROMPT/ICON  APPEARED ON CDU.  SATCOM DATA UNIT NOW SHOW ALL GREEN LIGHTS ON LB1, LB2, SBD.  OPS CK NORMAL REF AMM TASK 23-15-00-730-801.
